# SDR USAA011088

- Difficulty date: August 14, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 3 SQUARE INCHES, BS 1006 LBL 10.  CORROSION LEVEL 1.  REPLACED T-CAP PER SRM 53-10-9.  (M)
